Vol. 110, No. 2, 1984

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Injective Banach lattices with strong order units

Gerhard Gierz

Vol. 110 (1984), No. 2, 297–305
Abstract

In this note it is shown that a Banach lattice with a strong order unit is injective (i.e. has the Hahn-Banach extension property for positive linear operators) if and only if E is a finite m-sum of spaces of the form C(X,l1n), where X is compact and extremally disconnected and where l1n denotes Rn with the L-norm.

Mathematical Subject Classification
Primary: 46B30, 46B30
Milestones
Received: 3 May 1982
Published: 1 February 1984
Authors
Gerhard Gierz